# SDR UHLA2014060400414

- Difficulty date: June 4, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 22,925 hours, 14,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR NOT SHOWING PROPER INDICATION, ARMED, WHEN CLOSED.  F/A REPORTED WINDOW WAS SHOWING "CLEAR" ONCE AIRBOURNE.  ADJUSTED VISUAL DOOR INDICATION ON L2 DOOR IAW AMM 52-12-22.  OPS CHECKED GOOD.
